| Model Number |
FASTPASS SCORPION SL-MF WITH FLUSHPORT |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a surgery the scorpion jaws did not close properly.This resulted in the suture not being fired correctly and the two devices being unusable.Per complaint reporter there was no harm for patient, operator or third party.No further information received.